Alert archive / Colorado / High Wind Watches in 2016
High Wind Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Oct 15, 2016, 1:52 PM MDT for 9 counties in Colorado. It took effect at Oct 16, 2016, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 15, 2016, 1:52 PM MDT (19:52 UTC)
- In effect from
- Oct 16, 2016, 6:00 PM MDT
- Expired
- Oct 16, 2016, 2:50 PM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3330 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
327 WWUS75 KBOU 151952 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 152 PM MDT SAT OCT 15 2016 ...STRONG WINDS EXPECTED IN THE MOUNTAINS SUNDAY NIGHT AND MONDAY... .A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE EXPECTED TO STRENGTHEN SUNDAY EVENING AND THEN CONTINUE THROUGH MONDAY. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 85 MPH WILL BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY. COZ033-034-160600- /O.NEW.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 152 PM MDT SAT OCT 15 2016 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. * TIMING...WINDS ARE EXPECTED TO INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY. WINDS SHOULD GRADUALLY DECREASE MONDAY NIGHT. * WINDS...WEST 25-45 MPH WITH GUSTS IN EXCESS OF 85 MPH POSSIBLE ABOVE TIMBERLINE. * IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
823 WWUS75 KBOU 160353 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 953 PM MDT SAT OCT 15 2016 ...STRONG WINDS EXPECTED IN THE MOUNTAINS SUNDAY NIGHT AND MONDAY... .A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE EXPECTED TO STRENGTHEN SUNDAY EVENING AND THEN CONTINUE THROUGH MONDAY. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 85 MPH WILL BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY. COZ033-034-161200- /O.CON.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 953 PM MDT SAT OCT 15 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * TIMING...WINDS ARE EXPECTED TO INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY. WINDS SHOULD GRADUALLY DECREASE MONDAY NIGHT. * WINDS...WEST 25-45 MPH WITH GUSTS IN EXCESS OF 85 MPH POSSIBLE ABOVE TIMBERLINE. * IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ GIMMESTAD
086 WWUS75 KBOU 161627 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1027 AM MDT SUN OCT 16 2016 ...STRONG WINDS EXPECTED IN THE MOUNTAINS TONIGHT AND MONDAY... .A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE EXPECTED TO STRENGTHEN THIS EVENING AND THEN CONTINUE THROUGH MONDAY. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 80 MPH WILL BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY. COZ033-034-170030- /O.CON.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1027 AM MDT SUN OCT 16 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING THROUGH MONDAY EVENING... * TIMING...WINDS ARE EXPECTED TO INCREASE TONIGHT AND CONTINUE THROUGH MONDAY. WINDS SHOULD GRADUALLY DECREASE MONDAY NIGHT. * WINDS...WEST 25-45 MPH WITH GUSTS IN EXCESS OF 80 MPH POSSIBLE ABOVE TIMBERLINE. * IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
791 WWUS75 KBOU 162050 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 250 PM MDT SUN OCT 16 2016 ...STRONG WINDS EXPECTED IN THE MOUNTAINS TONIGHT AND MONDAY... .A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE EXPECTED TO STRENGTHEN LATE THIS EVENING AND THEN CONTINUE INTO MONDAY AFTERNOON. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 80 MPH WILL BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY. COZ033-034-170500- /O.UPG.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/ /O.NEW.KBOU.HW.W.0004.161017T0600Z-161017T2200Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 250 PM MDT SUN OCT 16 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS ARE EXPECTED TO INCREASE TONIGHT AND CONTINUE THROUGH MONDAY. THE STRONGER GUSTS WILL GRADUALLY DECREASE BY LATE AFTERNOON. * WINDS...WEST 25 TO 45 MPH WITH GUSTS IN EXCESS OF 80 MPH... STRONGEST ABOVE TIMBERLINE. * IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Oct 15, 10:34 AM MDT, 3 hours 18 minutes earlier.
Area forecast discussion, Oct 15, 10:34 AM MDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1034 AM MDT Sat Oct 15 2016 .UPDATE... Issued at 1018 AM MDT Sat Oct 15 2016 Latest RAP13 soundings indicate warmer temperatures this aftn what is currently in the grids...so have bumped up the max temperatures today by another 3 degrees or so. Also winds east of I-25 may have more of an easterly component to them so have adjusted those as well for this afternoon. && .SHORT TERM...(Today and tonight) Issued at 225 AM MDT Sat Oct 15 2016 Westerly flow aloft will increase through the day as a shortwave moves over the Northern Rockies early this morning with continued upper jet interaction. With the jet over the region winds will increase over the higher terrain through the morning and stay elevated into Saturday afternoon when the jet lifts north. Wind gusts from 45 to 50 mph will be possible at higher elevations through the afternoon. Satellite shows moisture upstream that could combine with increased westerly flow over the divide to provide some clouds by morning into the early afternoon. Behind the shortwave increasing subsidence will help to scatter out conditions for the afternoon and evening. Short term models are showing cooler air behind the shortwave so lowered temperatures a few degrees but highs will still be in the lower 80s. For Saturday night the gradient will loosen helping to decrease winds in the mountains with partly cloudy skies as drier air moves in from the SW. Temperatures will cool into the mid to upper 40s overnight. .LONG TERM...(Sunday through Friday) Issued at 225 AM MDT Sat Oct 15 2016 WSW flow aloft will increase on Sun with sfc low pres over ern CO. Thus it will be another dry day with high fire danger fm the foothills across portions of the plains. Highs will be in the 80s across the plains. On Mon the flow aloft will become more wly. Cross-sections show some increase in moisture by aftn in the nrn mtns north of I-70. There is a weak disturbance embedded in the flow which could lead to a chc of showers especially in mtn zns 31 and 33 Mon aftn into early Mon evening. Elsewhere it will remain dry with windy conditions along with high fire danger once again fm the foothills across the plains. Highs may end up being 8 to 10 degrees cooler over the plains as a pacific fnt moves across in the aftn hours. For Tue rather stg wsw flow aloft will be over the area as sfc low pres dvlps over srn CO. There will be some increase in mid lvl moisture by aftn and as some mid lvl ascent moves into the mtns there will be chc of showers. Over nern CO it looks dry although highs will be cooler as readings drop into the 60s as 850-700 mb temps drop around 7 degrees c as a secondary cool fnt affects the area. By Tue night into Wed both the ECMWF and GFS show an upper level trough moving across the rgn. QG fields show favorable ascent along with increasing moisture. Thus should see a good chance of snow in the mtns. Across nern CO another fnt will move across late Tue night into Wed morning with some upslope flow developing. Thus may see a chc of showers across the plains. Highs on Wed will drop back into the 50s over nern CO. For Wed night into Thu there are some substantial differences between the ECMWF and GFS. The ECMWF begins to build an upper level ridge across the area as the upper level trough moves eastward. Meanwhile the GFS shows a secondary stronger upper level trough moving into the area fm the northwest. This far out really hard to say which solution is the best although the Canadian Model favors the ECMWF at this point. For now will just keep chc pops in the mtns with a slight chc over the plains with blo normal temps. By Fri an upper level ridge will dvlp over the area with dry conditions and warmer temps. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1018 AM MDT Sat Oct 15 2016 Lgt southwest winds at KDEN this morning are progged to become southeasterly this afternoon. Easterly winds at KBJC may persist until mid afternoon then go westerly...with west/southwest winds at KAPA. VFR conditions with no restrictions over the next 24 hrs. drainage winds this evening...with generally prevailing west/southwest winds expected for Sunday. && .FIRE WEATHER... Issued at 225 AM MDT Sat Oct 15 2016 Winds will be higher in the mountains today but RH values are within thresholds so no highlights at this time...For the plains conditions will continue to dry through the period with gusty west/southwest winds to 20 kts. Fire danger will be elevated but sfc winds to not appear strong enough this aftn to warrant fire weather highlights. On Sunday...the fire danger will increase across the Foothills... South Park...Palmer Divide and ecntrl Plains warm temperatures... to gusty southwest winds and low humidity values which currently has a Fire Weather Watch in place. This may need to be extended further north and east...will address this in the issuance of the aftn package. && .BOU WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for COZ214-216-241-246-247. && UPDATE...Cooper SHORT TERM...Bowen LONG TERM...RPK AVIATION...Cooper FIRE WEATHER...Bowen/RPK
Hazardous weather outlook, Oct 15, 11:24 AM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1124 AM MDT SAT OCT 15 2016 COZ030>051-161730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1124 AM MDT SAT OCT 15 2016 ...DRY AND BREEZY WITH UNSEASONABLY WARM TEMPERATURES THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER DRY AFTERNOON WITH NEAR RECORD HIGH TEMPERATURES EXPECTED. GUSTY WEST TO SOUTHWEST WINDS 15 TO 25 MPH WILL OCCUR IN THE MOUNTAINS AND FOOTHILLS...WITH GUSTS IN THE 40 TO 45 MPH RANGE ABOVE TIMBERLINE. AS A RESULT...THE FIRE DANGER WILL BE ELEVATED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FIRE DANGER WILL BE HIGHER ON SUNDAY WITH MUCH ABOVE NORMAL TEMPERATURES...VERY LOW HUMIDITIES...AND BREEZY CONDITIONS. CRITICAL FIRE DANGER CONDITIONS MAY DEVELOP FROM PARK COUNTY AND THE FRONT RANGE FOOTHILLS EASTWARD ONTO THE PALMER DIVIDE WHERE WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE DURING THE AFTERNOON. WINDS ARE EXPECTED TO STRENGTHEN MONDAY AFTERNOON OR EVENING WITH THE PASSAGE OF A COLD FRONT. FIRE DANGER MAY INCREASE FURTHER AT THAT TIME. THERE WILL BE A BETTER CHANCE OF RAIN AND SNOW SHOWERS IN THE HIGH COUNTRY WITH THIS WEATHER SYSTEM MONDAY AFTERNOON INTO MONDAY EVENING. LOWER ELEVATIONS MAY ALSO SEE A CHANCE OF PRECIPITATION BY LATE TUESDAY OR WEDNESDAY AS ANOTHER DISTURBANCE MOVES TOWARD THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 2:14 PM MDT | Fire Weather Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more | 25 hr |
| Oct 15, 2:14 PM MDT | Red Flag Warning | BOU | Arapahoe, Boulder, Broomfield, Clear Creek, Douglas, Elbert and 8 more | 29 hr |
Nearby
High Wind Watches in Colorado, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.